Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 183652, 12 pages
http://dx.doi.org/10.1155/2013/183652
Research Article

Estimation of Parameters of Generalized Inverted Exponential Distribution for Progressive Type-II Censored Sample with Binomial Removals

Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 18 June 2013; Revised 11 November 2013; Accepted 12 November 2013

Academic Editor: Zhidong Bai

Copyright © 2013 Sanjay Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Sukhdev Singh, Sanku Dey, Yogesh Mani Tripathi, and Asgharzadeh, “Estimation and prediction for a progressively censored generalized inverted exponential distribution,” Statistical Methodology, vol. 32, pp. 185–202, 2016. View at Publisher · View at Google Scholar
  • Umesh Singh, Sanjay Kumar Singh, and Manoj Kumar, “Bayesian Estimation for Poisson-exponential Model under Progressive Type-II Censoring Data with Binomial Removal and Its Application to Ovarian Cancer Data,” Communications in Statistics: Simulation and Computation, vol. 45, no. 9, pp. 3457–3475, 2016. View at Publisher · View at Google Scholar
  • Saminathan Balamurali, P. Jeyadurga, and Mahalingam Usha, “Designing of multiple deferred state sampling plan for generalized inverted exponential distribution,” Sequential Analysis, vol. 36, no. 1, pp. 76–86, 2017. View at Publisher · View at Google Scholar
  • Adebowale Olusola Adejumo, Enahoro Alfred Owoloko, and Pelumi Emmanuel Oguntunde, “Exponential Inverse Exponential (EIE) distribution with applications to lifetime data,” Asian Journal of Scientific Research, vol. 10, no. 3, pp. 169–177, 2017. View at Publisher · View at Google Scholar
  • Suparna Basu, Sanjay K. Singh, and Umesh Singh, “Bayesian inference using product of spacings function for Progressive hybrid Type-I censoring scheme,” Statistics, vol. 52, no. 2, pp. 345–363, 2018. View at Publisher · View at Google Scholar